Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mom Confessions Mom Confessions
Thanks for doing that thing you do where i gain a shit load of weight insomnia and vomitting....and when i stop taking you because i was so sick and kept missing doctors appointments i have every pregnancy symptom out there ( besides missed period ). Ugh....anyone else stop taking depo & just feel cruddy?
Posted on the NEW CafeMom Mobile
by on Nov. 13, 2012 at 9:20 PM
Replies (11-20):
ninjakids
by Christina on Nov. 13, 2012 at 9:33 PM

My friends came out and she didnt know and ended up finding out only because she was pregnant. My periods were out of whack this time ( very heavy..not normal for me ) and they were coming every like two weeks. I swear if not for getting them I would be convinced I was pregnant now.

Quoting usmcwifey11:

I bled non stop for almost a year, I gained 30 lbs. Horrid. Now I have Mirena but its causing me issues as well. :(

Quoting ninjakids:

It really is!




Quoting usmcwifey11:

I hated Depo. Evil shit.


Barronbaby
by Brandi on Nov. 13, 2012 at 9:33 PM
Mu sister will never use it again. She just gave birth a few months ago to her depo fail! Lol she loves her dd but who knew she would get pregnant while on depo
Posted on CafeMom Mobile
motherslove82
by Ruby Member on Nov. 13, 2012 at 9:33 PM
Depo made me suicidal.
Posted on the NEW CafeMom Mobile
MamaSusieQ045
by Silver Member on Nov. 13, 2012 at 9:35 PM
I hate that shot, I puked for months, felt like Hell, it was horrible!

Quoting ninjakids:

I was on ot three years ago...gained way to much weight and was constantly sick..took 9 months for 'aunt flow' to come back... Was convinced id end up on i didn't know i was pregnant...this time vie gained 20lbs..was sick all the time. only went back on it because my doctor didn't recommend mirena for me and only other bc he feels is best is the pill ( but i already have a baby thanks to the pill ).. Ugh.




Quoting MamaSusieQ045:

I was sick as Hell on Depo! That shit is evil!

Posted on the NEW CafeMom Mobile
ninjakids
by Christina on Nov. 13, 2012 at 9:35 PM

After my first I lost alot of weight made it down to 150 ( almost pre pre baby weight... ) shot up to 220 as well. This time I made it down to 170 just weighed myself ( yes my weight reflects more because its not first thing in the morning ) and it  said 195....almost starting crying,

Quoting sheramom4:

Hated it. I went from 130 lbs when I started to 220 lb by the time I stopped and I was exercising 5 days per week and eating healthy meals, plus walking everywhere as I was a college student and we only had one car. As soon as I went off of it I lost the weight. I couldn't lose a pound while on it.


superm0m877
by Gold Member on Nov. 13, 2012 at 9:36 PM

yes! i recently switched to the pill but the depo is completely out of my system yet. holy crap I feel like death but it's starting to get better. The mood swings have been a nightmare. 

usmcwifey11
by Platinum Member on Nov. 14, 2012 at 3:58 AM
Mine has been causing me headaches, I've got the blues, I can't lose weight. I went yesterday for ny checkup, and there's a lot of scar tissue around it from where its moved a little. I'm thinking about getting it removed and going on the pill, but I'm worried that I will get pregnant.

Quoting ninjakids:

My friends came out and she didnt know and ended up finding out only because she was pregnant. My periods were out of whack this time ( very heavy..not normal for me ) and they were coming every like two weeks. I swear if not for getting them I would be convinced I was pregnant now.


Quoting usmcwifey11:

I bled non stop for almost a year, I gained 30 lbs. Horrid. Now I have Mirena but its causing me issues as well. :(


Quoting ninjakids:

It really is!





Quoting usmcwifey11:

I hated Depo. Evil shit.



Posted on the NEW CafeMom Mobile
NBean311
by Chivette on Nov. 14, 2012 at 4:02 AM

Shit. Sucks. I hated it. Instead of "possible side effects," they should call them "promises." Cause I had every damn one. Ugh! 

kristiansmommy1
by Amanda on Nov. 14, 2012 at 4:02 AM
They put me on depo bc it didn't cause weight gain...they said. But I had horrible depression and I grew hairs on my face from it!! Lol serious tho, my obgyn said the one dose I got messed up my body like I'd been on it for years :( I did feel shitty after and I had to take pills to get my period and I ttc for almost a year and nothing (although that was ultimately a blessing in disguise)
Posted on CafeMom Mobile
sparklyvamp
by on Nov. 14, 2012 at 5:28 AM
HATED Depo. I was on it for 2 years, and the side effects were awful. I went off it in July and my dr. said I had to wait for my first period to get different b.c. I just had my first period and it was seriously the WORST one I ever had. :(
Posted on the NEW CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN